# SDR 05FDEA03483

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC - FLOORBEAM CORRODED BS 312 LBL-42.  REMOVED CORROSION IAW SRM 53-10-  1 MATERIAL LOSS  OF 0.007 ORIGINAL THICKNESS 0.080 , FOUND TO BE WITHIN LIMITS PER SRM 53-10-1 FIG 5.   TREATED AND PRIMED AREA IAW SRM 51-10-2.
